# SDR A6WA201040667

- Difficulty date: August 29, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 17,079 hours, 16,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 562.72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR CUT OUT FLOOR SILL HAS CORROSION.  R & R CARGO BAY DOOR CUT OUT FLOOR SILL IAW REO 601R-53-61-1574.
